Pacific Journal of Mathematics

On $H$-equivalence of uniformities: The Isbell-Smith problem.

A. J. Ward

Article information

Source
Pacific J. Math., Volume 22, Number 1 (1967), 189-196.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992303

Mathematical Reviews number (MathSciNet)
MR0215283

Zentralblatt MATH identifier
0152.40002

Subjects
Primary: 54.30

Citation

Ward, A. J. On $H$-equivalence of uniformities: The Isbell-Smith problem. Pacific J. Math. 22 (1967), no. 1, 189--196. https://projecteuclid.org/euclid.pjm/1102992303


Export citation

References

  • [1] A. J. Ward, A counter-example in uniformitytheory, Proc. Camb. Phil. Soc. 62 (1966), 207-208.
  • [2] J. R. Isbell, Uniform spaces, (Math. Surveys 12), Amer. Math. Soc. 1964.
  • [3] D. H. Smith Hyperspaces of a uniformizablespace, Proc. Camb. Phil. Soc. 62 (1966), 25-28.

See also

  • II : A. J. Ward. On $H$-equivalence of uniformities. II. Pacific Journal of Mathematics volume 28, issue 1, (1969), pp. 207-215.